# SDR P5CA9600738

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Eng Tr Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TRAILING EDGE SKIN ON NR 3 ENGINE T-FAN THRUST REVERSER SLEEVE.  REPAIRED WITH HOT BONDED DOUBLER PER BAC SRM 51-40-06.
